MAUDE Adverse Event Report: MIDMARK CORPORATION RITTER; RITTER M9 ULTRACLAVE 115V

MIDMARK CORPORATION RITTER; RITTER M9 ULTRACLAVE 115V
Model Number M9-022
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It could not be confirmed by the user what the sequence of events leading up to the sterilizer falling off the counter were.The user stated no one was in the room at the time the incident occurred.Midmark's investigation determined that the reported event is consistent with a previously identified issue, and that the issue has since been addressed.
 
Event or Problem Description
Midmark received a complaint that a m9-022 ritter m9 ultraclave fell off of the countertop while running a sterilization cycle.The office reported at the time of the incident no one was in the room to witness what occured or document the sequence of events leading up to the incident.Due to previous reporting of like or similiar sterilizer events, midmark complied to report this instance.

Brand Name
RITTER
Common Device Name
RITTER M9 ULTRACLAVE 115V
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
kort fledderjohann
60 vista drive
versailles, OH 45380
MDR Report Key24024879
Report Number1523530-2025-00009
Device Sequence Number13045581
Product Code FLE
UDI-Device Identifier00841709100062
UDI-Public00841709100062
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K023348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM9-022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown